A student has escaped death by the whiskers after he collapsed and fainted while having marathon sx with the girlfriend. A university student in South Africa has nearly lost his life after collapsing during marathon sx with the girlfriend. According to LiveMonitor, the incident took place at the University of Cape Town mid last week when the student desperate to satisfy his girlfriend who has been making mockery of him, had taken libodo-boosting pills.
But, sooner had they started when all of a sudden, the man started convulsing and fainted on top of the girl.
It was gathered that the man identified as Ricky fell victim to the side effect of the pill. The man’s girlfriend was forced to shout for help as students and staff came to the man’s rescue rushing him to the hospital.
“He was desperate to turn around things for the better and finally redeem himself after friends shared with him tips. He took the pill and washed it down with alcohol, hoping it would help him give his best and eventually win back trust and favour from his girl,” a friend of the man revealed.
The source admitted that they had asked around for the pills, which they hoped would salvage the relationship.
“He had lately been depressed and frustrated, after his girl threatened to dump him, for falling short of expectation during intimacy. We are not sure if he took an overdose, because we were told they are not harmful when taken in the right dosage,” said the terrified friend.
“Thank God he is still alive, we were really scared, cases of men who have given up the ghost after using the pills wrongly are rife,” he added.
Luckily, he was quickly attended to and regained consciousness moments later. The girlfriend disappeared from the crowd as shame and embarrassment overwhelmed her.
Medics at the health facility expressed their shock at why such a young man would resort to libido-boosting pills when his systems and weapon of mass procreation are expected to be in top condition.
Ricky, who has since become a subject of mockery, was discharged but advised to seek counselling as well as a long term solution to his low performance problem.